# SDR 2025F00156

- Difficulty date: June 22, 2025
- Submitted: July 1, 2025
- Operation: General aviation
- Aircraft: N6449H
- Make and model: Cessna T207A
- Aircraft serial: 20700529
- Propeller: Mcauly D3A34C401
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Ground Damage
- Location: Propeller
- Part time: 1,839 hours
- Component: Propeller, Mcauly
- Component part number: D3A34C401CG90DFA10
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

AIRCRAFT TAXIING THROUGH SHELTAIR RAMP AT KPMP PARKING RAMP AND THE PROPELLER CAME INTO CONTACT WITH A STACK OF  3 TO 4 RUBBER CONSTRUCTION CONES, WITCH RESULTED IN TWO OF THE THREE BLADES OF THIS PROPELLER TO BREAK FREE OF THE RETAINING RING CLIPS THAT HOLD THE BLADES IN PLACE IN THE HUB.     WE TOOK THE PROPELLER TO ANOTHER REPAIR FACILITY AIRCRAFT PROPELLER WORKS INC.  OF AUBURNDALE FLORIDA AND THEY STATED THAT THE BLADE SHANKS WERE IMPROPERLY PAINTED BELOW THE RETAINING RING SECTION OF THE BLADE WHICH MAY HAVE CONTRIBUTED TO THE ABNORMAL SEPARATION OF THE BLADES FROM THEIR NORMALLY INSTALLED POSITION. PALM BEACH PROPELLER, INC OF LANTANA FLORIDA IS THE LAST SHOP TO OVERHAUL THIS PROPELLER AND I AM SENDING IN THIS REPORT BECAUSE I BELIEVE THAT THEY ARE DEVIATING FROM NORMAL OVERHAUL PROCEDURE'S AND POSE A SINCERE SAFETY CONDITION FOR THE FLYING COMMUNITY.
